# SDR ASOA2014031410135

- Difficulty date: February 18, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,378 hours, 28,035 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Damaged
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 121AL HAS ERROSION DAMAGE.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  COMPLETED REPAIR OF PANEL 121AL IAW SRM 51-74-02.
